RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 5(239), Pages 55–95 (Mi umn2483)  

This article is cited in 26 scientific papers (total in 26 papers)

Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps

A. N. Dranishnikov


Full text: PDF file (3208 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:5, 63–111

Bibliographic databases:

UDC: 513.83
MSC: 54C55
Received: 25.05.1984

Citation: A. N. Dranishnikov, “Absolute extensors in dimension $n$ and dimension-raising $n$-soft maps”, Uspekhi Mat. Nauk, 39:5(239) (1984), 55–95; Russian Math. Surveys, 39:5 (1984), 63–111

Citation in format AMSBIB
\Bibitem{Dra84}
\by A.~N.~Dranishnikov
\paper Absolute extensors in~dimension $n$ and dimension-raising $n$-soft maps
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 5(239)
\pages 55--95
\mathnet{http://mi.mathnet.ru/umn2483}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764009}
\zmath{https://zbmath.org/?q=an:0572.54012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39...63D}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 5
\pages 63--111
\crossref{https://doi.org/10.1070/RM1984v039n05ABEH004088}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984APH3500005}


Linking options:
  • http://mi.mathnet.ru/eng/umn2483
  • http://mi.mathnet.ru/eng/umn/v39/i5/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Shchepin, “Soft maps of manifolds”, Russian Math. Surveys, 39:5 (1984), 251–270  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. N. Dranishnikov, “Covariant functors and extensors in dimension $n$”, Russian Math. Surveys, 40:6 (1985), 119–120  mathnet  crossref  mathscinet  adsnasa  isi
    3. A. Ch. Chigogidze, “Noncompact absolute extensors in dimension $n$, $n$-soft mappings, and their applications”, Math. USSR-Izv., 28:1 (1987), 151–174  mathnet  crossref  mathscinet  zmath
    4. A. N. Dranishnikov, “Universal Menger compacta and universal mappings”, Math. USSR-Sb., 57:1 (1987), 131–149  mathnet  crossref  mathscinet  zmath
    5. A. N. Dranishnikov, E. V. Shchepin, “Cell-like maps. The problem of raising dimension”, Russian Math. Surveys, 41:6 (1986), 59–111  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. V. V. Fedorchuk, “Soft maps, multi-valued retractions, and functors”, Russian Math. Surveys, 41:6 (1986), 149–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    7. A. Ch. Chigogidze, “Compacta lying in the $n$-dimensional universal Menger compactum and having homeomorphic complements in it”, Math. USSR-Sb., 61:2 (1988), 471–484  mathnet  crossref  mathscinet  zmath
    8. L. G. Zerkalov, “Shape soft and shape locally soft maps”, Russian Math. Surveys, 42:4 (1987), 149–150  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    9. A. N. Dranishnikov, “On free actions of zero-dimensional compact groups”, Math. USSR-Izv., 32:1 (1989), 217–232  mathnet  crossref  mathscinet  zmath
    10. V. V. Uspenskii, “Topological groups and Dugundji compacta”, Math. USSR-Sb., 67:2 (1990), 555–580  mathnet  crossref  mathscinet  zmath  isi
    11. L. V. Shirokov, “On $\operatorname{AE}(n)$-bicompacta”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 557–566  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    12. S. M. Ageev, “Classification of $G$-spaces”, Russian Acad. Sci. Izv. Math., 41:3 (1993), 581–591  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    13. S. M. Ageev, “Classifying spaces for free actions, and the Hilbert–Smith conjecture”, Russian Acad. Sci. Sb. Math., 75:1 (1993), 137–144  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    14. S. M. Ageev, “A characterization of the free actions of zero-dimensional compact groups on $k$-dimensional Menger compacta”, Izv. Math., 59:2 (1995), 229–270  mathnet  crossref  mathscinet  zmath  isi
    15. M. M. Zarichnyi, “Universal $n$-soft maps of $n$-dimensional spaces in absolute Borel and projective classes”, Math. Notes, 60:6 (1996), 638–641  mathnet  crossref  crossref  mathscinet  zmath  isi
    16. Yutaka Iwamoto, “Fixed point sets of transformation groups of Menger manifolds, their pseudo-interiors and their pseudo-boundaries”, Topology and its Applications, 68:3 (1996), 267  crossref
    17. T. O. Banakh, R. Cauty, “Hyperspaces of nowhere topologically complete spaces”, Math. Notes, 62:1 (1997), 30–43  mathnet  crossref  crossref  mathscinet  zmath  isi
    18. M. M. Zarichnyi, “Absorbing sets for $n$-dimensional spaces in absolute Borel and projective classes”, Sb. Math., 188:3 (1997), 435–447  mathnet  crossref  crossref  mathscinet  zmath  isi
    19. A. N. Dranishnikov, “Extension theory for maps of compact spaces”, Russian Math. Surveys, 53:5 (1998), 929–935  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    20. V. V. Fedorchuk, “The Urysohn identity and dimension of manifolds”, Russian Math. Surveys, 53:5 (1998), 937–974  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    21. N. B. Brodskii, “Extension of $UV^n$-valued mappings”, Math. Notes, 66:3 (1999), 283–291  mathnet  crossref  crossref  mathscinet  zmath  isi
    22. N. B. Brodskii, “On the extension of compact-valued maps”, Russian Math. Surveys, 54:1 (1999), 256–257  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    23. N. B. Brodskii, “Extension of maps to the hyperspace of $UV^n$-compacta”, Russian Math. Surveys, 54:6 (1999), 1236–1237  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    24. B. A. Pasynkov, “The Subset Theorem in Dimension Theory and Open Maps Raising Dimension”, Proc. Steklov Inst. Math., 247 (2004), 184–194  mathnet  mathscinet  zmath
    25. N. Brodsky, A. Chigogidze, E.V. Ščepin, “Sections of Serre fibrations with 2-manifold fibers”, Topology and its Applications, 155:8 (2008), 773  crossref
    26. A. Chigogidze, A.N. Dranishnikov, “Which compacta are noncommutative ARs?”, Topology and its Applications, 157:4 (2010), 774  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:414
    Full text:148
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019